# SDR 99ZZZX3577

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 654650A4
- Condition: Worn
- Location: Nr 4 Cylinder
- Part time: 933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, EXCESSIVE LEAKAGE WAS FOUND LEAKING PAST THE PISTON RINGS ON THE NR 4 CYLINDER.  THE REMOVED CYLINDER WAS FOUND TO HAVE A WORN OUT EXHAUST VALVE, A WORN OUT VALVE GUIDE, AND WORN TO A BELL MOUTH CONDITION AT THE TOP OF THE CYLINDER BORE.
